The Rothe Method for Variational-Hemivariational Inequalities with Applications to Contact Mechanics

Type de document :
Article dans une revue
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (2), pp.861-883. 〈http://epubs.siam.org/doi/10.1137/151005610〉. 〈10.1137/151005610〉
Liste complète des métadonnées

https://hal-univ-perp.archives-ouvertes.fr/hal-01346147
Contributeur : Joelle Sulian <>
Soumis le : lundi 18 juillet 2016 - 13:50:21
Dernière modification le : mardi 19 juillet 2016 - 01:04:41

Identifiants

Collections

Citation

Krzysztof Bartosz, Mircea Sofonea. The Rothe Method for Variational-Hemivariational Inequalities with Applications to Contact Mechanics. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (2), pp.861-883. 〈http://epubs.siam.org/doi/10.1137/151005610〉. 〈10.1137/151005610〉. 〈hal-01346147〉

Partager

Métriques

Consultations de la notice

78